# SDR SWAA113102

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 49,872 hours, 40,767 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643018
- Part serial: 2720
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING I/B FORE FLAP PUNCTURED.  REMOVED AND REPLACED FORE FLAP PER MM.
